# SDR AALA201810109001

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 18,897 hours, 7,564 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LIGHT ILLUMINATED IN FLIGHT. HANDLE WAS SLIGHTLY RAISED FROM DOWN DETENT. PUSHED HANDLE DOWN AND LIGHT EXTINGUISHED. ACCOMPLISHED AFT ENTRY DOOR (SOFT UNLATCH) CHECK IAW AMM 52-13-00.  ADJUSTED DOOR STOP PINS IAW AMM 52-13-00 STEP Q. DOOR OPERATIONS CHECK GOOD.
